Generalized Hausdorff dimension distortion in Euclidean spaces under Sobolev mappings

Rajala, Tapio; Zapadinskaya, Aleksandra; Zürcher, Thomas (2011). Generalized Hausdorff dimension distortion in Euclidean spaces under Sobolev mappings. Journal of mathematical analysis and applications, 384(2), pp. 468-477. Amsterdam: Elsevier 10.1016/j.jmaa.2011.05.073

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Zürcher, Thomas

ISSN:

0022-247X

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

06 Dec 2013 13:27

Publisher DOI:

10.1016/j.jmaa.2011.05.073

Web of Science ID:

000294097000030

URI:

https://boris.unibe.ch/id/eprint/6906 (FactScience: 211977)

Actions (login required)

Edit item Edit item
Provide Feedback